On the behavior of upwind schemes in the low Mach number limit: II. Godunov type schemes

Abstract : This paper presents an analysis of Godunov scheme in the low Mach number regime. We study the Riemann problem and show that the interface pressure contains acoustic waves of order ϑ(M*) where M* is the reference Mach number even if the initial data are well-prepared and contain only pressure fluctuations of order ϑ(M²*) We then propose to modify the fluxes computed by Godunov type schemes by solving a preconditioned Riemann problem instead of the original one. We show that this strategy allows to recover a correct scaling of the pressure fluctuations. Numerical experiments confirm these theoretical results.
Liste complète des métadonnées

https://hal.inria.fr/hal-00871719
Contributeur : Herve Guillard <>
Soumis le : jeudi 10 octobre 2013 - 11:36:13
Dernière modification le : samedi 27 janvier 2018 - 01:31:40

Identifiants

Collections

Citation

Hervé Guillard, Angelo Murrone. On the behavior of upwind schemes in the low Mach number limit: II. Godunov type schemes. Computers and Fluids, Elsevier, 2004, 33 (4), pp.655-675. 〈10.1016/j.compfluid.2003.07.001〉. 〈hal-00871719〉

Partager

Métriques

Consultations de la notice

180